# SDR HALA0800576

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 10,476 hours, 25,851 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: B Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE LOOP B DOES NOT TEST.   FOUND LOOSE CONNECTOR ON FIRE LOOP B REPLACED CONNECTOR PER WDM 26-11-00, OPS OKAY PER AMM 26-11-00, OPS CK GOOD.
